... but im still bleeding and dont know what to do.
11 Mar 2012
You don't say how long you have been bleeding, nor how long you've been on Depo for.
It is very normal to bleed heavily and for a long time when you first go onto Depo. It can take around 3 shots over the 3 x 12 weeks (some give the jab slightly earlier or later), before you start to bleed less. Typically then, you will stop bleeding all together.
Everyone is different, so it may not take as long and may not be as heavy for some people.
If you want to try stopping the bleeding, you can go back to your GP and get something else. However, it may just be a case of ensuring you have enough iron in your body, so you don't become anaemic, and sitting it out (if you can).
As long as you don't end up anaemic, you've no need to worry. Just get your GP to check for anaemia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had one depo-provera shot on January 18. I had a period every two weeks then starting March 18, I have been bleeding off and on every day since. I ...
1 answer • 19 Apr 2011
I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my ...
1 answer • 19 Oct 2013
I had my first depo shot sept 2014 only had one but i have done nothink but bleed since and my blood started of red now its brown
1 answer • 26 Mar 2015
The doctor said i have. tiny cyst on mah ovaries she prescribed me provera 10m for 10 days im still bleeding i was bleeding before the pill thats why ...
1 answer • 23 May 2015
Depo-Provera - I have been on the depo shot since jan through out the first two shot I bled non stop
... when i got my third shot i didnt bleed for about two weeks and now it has started up again the doctors didnt really help last time i asked them ...
0 answers • 5 days ago